BROWSE

Related Scientist

Park, Jihun's photo.

Park, Jihun
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Delta Invariants of Singular del Pezzo Surfaces

Cited 0 time in webofscience Cited 0 time in scopus
33 Viewed 0 Downloaded
Title
Delta Invariants of Singular del Pezzo Surfaces
Author(s)
Ivan Cheltsov; Jihun Park; Constantin Shramov
Publication Date
2021-03
Journal
JOURNAL OF GEOMETRIC ANALYSIS, v.31, no.3, pp.2354 - 2382
Publisher
SPRINGER
Abstract
© The Author(s) 2020. We use the methods introduced by Cheltsov-Rubinstein-Zhang (Sel Math (N.S.) 25(2):25-34, 2019) to estimate delta-invariants of the seven singular del Pezzo surfaces with quotient singularities studied by Cheltsov-Park-Shramov (J Geom Anal 20(4):787-816, 2010) that have a-invariants less than 2/3. As a result, we verify that each of these surfaces admits an orbifold Kahler-Einstein metric
URI
https://pr.ibs.re.kr/handle/8788114/9980
DOI
10.1007/s12220-020-00355-9
ISSN
1050-6926
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse